The Cause Of Fever Has Not Gone Down In Children Aged 6 Years?

Illustration of The Cause Of Fever Has Not Gone Down In Children Aged 6 Years?
Illustration: The Cause Of Fever Has Not Gone Down In Children Aged 6 Years? raisingchildren.net.au

My son is 6.5 years old..more sick with heat. Consumption of drugs. But the heat does not go down.

1 Answer:

Good afternoon Aan, thanks for the question.

Body heat can be caused by various causes such as infection by bacteria / viruses / parasites in various parts of the body, inflammation, abnormalities in the central body temperature regulation, and others. Therefore, if your child is hot, it should be taken to ascertain the cause to the doctor. There your child might do some blood tests to help determine the cause. The dosage and method of using the fever-reducing medication will also be adjusted by the doctor according to the temperature, age, weight and condition of your child when examined so that the fever will generally start to fall.

Also keep in mind that body heat is only a symptom, not a disease, so there must be something that causes the heat to occur, and the fever-lowering medication does not eliminate the cause it only helps reduce the heat that arises and helps reduce the discomfort that arises from heat, so that heat no longer arise but must be removed the cause of the heat.

Do not give fever-reducing drugs not in accordance with doctor's advice, because it can cause drug overdose. Your question about the use of drugs through the anus while taking the drug can be done but must be on the advice of a doctor, it is not advisable to give it without doctor's advice because the dose is very dependent on the condition of your child.

I hope this helps.

: by

Related Question

Causes Of Decreased Erythrocyte Count?

Causes Of Decreased Erythrocyte Count?

(1 year ago)

Excuse me. I want to ask, can people who take Fe supplement before taking normal erythrocyte counts have a low HB. After consuming it, the HB is normal and the erythrocytes are low...

(1 year ago)

...

Itching All Over The Body Returns After The Drug Runs Out?

Itching All Over The Body Returns After The Drug Runs Out?

(10 months ago)

I want to go to the doctor for the consul for my itching, the doctor is caused by bacteria because it is not clean enough to keep clothes or stay, now I was given tablet medicine a...

Leave a Reply

Your email address will not be published. Required fields are marked *